Skip to main content

The Osteology of Some American Permian Vertebrates


Published May 1, 1914
SHOW MORE


"The Osteology of Some American Permian Vertebrates" is an article from The Journal of Geology, Volume 22.

View more articles from The Journal of Geology.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-30056404



Volume 22
Publisher The Journal of Geology
Pages 57
Language English
Book contributor JSTOR
Collection jstor_jgeology; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/30055077
Source: http://www.jstor.org/stable/10.2307/30061352
Source: http://www.jstor.org/stable/10.2307/30080774
Source: http://www.jstor.org/stable/10.2307/30055069
Source: http://www.jstor.org/stable/10.2307/30056809
Source: http://www.jstor.org/stable/10.2307/30056799
Source: http://www.jstor.org/stable/10.2307/30061362
Source: http://www.jstor.org/stable/10.2307/30080756
Source: http://www.jstor.org/stable/10.2307/30063651
Source: http://www.jstor.org/stable/10.2307/30054914